# SDR 2007UALA02268

- Difficulty date: June 26, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 25,289 hours, 10,206 cycles
- Engine: Iae V2527A5
- Engine time: 16,144 hours, 8,772 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Part number: 5R0279
- Condition: Out Of Position
- Location: Nr 2 Engine
- Part time: 16,144 hours, 8,772 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 2 ENGINE COMPRESSOR STALL DURING GO-AROUND AT ORD.  FAN BYPASS AIR STALL DUE TO AIR BLOCKAGE FROM ACOUSTIC LINING.  ENGINE REMOVAL: SB ENG-72-0392 ISSUED TO ADDRESS PROBLEM OFF WING.
